# SDR AU510002206

- Difficulty date: January 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR29620T
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 MAIN WHEEL TIRE TREAD SEPARATED.  TIRE WAS RETREAD LEVEL R2.  DAMAGE WAS CAUSED TO THE LT INBOARD TRAILING EDGE FLAP AND LT INBOARD LOWER WING FIXED TRAILING EDGE PANEL.
